# SDR MALA060218

- Difficulty date: March 27, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 19,375 hours, 21,545 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

AT APPROX 700-800 FT AGL, LEFT ENGINE MADE WHAT SOUNDED LIKE A COMPRESSOR STALL.  ENGINE MADE A SERIES OF POPPING NOISES AND THEN SHUT DOWN.  ALL QRH CHECKLISTS COMPLETED.  NO FIRE INDICATION.  REMOVED AND REPLACED ENGINE LT IAW JC 7100-301.
